# SDR FOTR2022201681

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - FRAME DENTED AT BS 380 BETWEEN STRINGER 5R AND STRINGER 6R. CUTOUT DENTED AREA DIM. 2.75" X 2" AT BS 380 STRINGER 5R-6R IAW SRM 51-40-3, FABRICATED REPAIR DOUBLER DIM 12" X 5" .050 AND FILLER 2.75" X 2" .050 PO 90010501 IAW SRM 51-40-3. HEAT TREATED REPAIR DOUBLER AND FILLER IAW ENGINEERING REPORT 2-37153-801A. INSTALLED REPAIR PARTS IAW SRM 51-40-3 AND 51-30-2.
